MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960820400
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft break occurred.A 4.00 mm x 20.00 mm agent drug-coated balloon (dcb) was selected for treatment on a of the proximal circumflex.During the procedure, while advancing across the lesion, the shaft broke.The device was removed from the patient, and the procedure was completed with another drug coated balloon.There was no patient complication, and the patient fully recovered and was in good condition after the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device technical analysis: visual, tactile and microscopic analysis was performed on the device.Visual and tactile examination of the hypotube found a break at 24.3cm distal to the distal end of the strain relief.In addition, multiple hypotube kinks were identified.No other device issues were identified during returned product analysis.Device history review: it was confirmed that this device met manufacturing specification prior to distribution and there are no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on the available information, there was no evidence of device off-label use, or failure to follow the instructions for use (ifu).Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of cause not established.This code was selected as the most probable complaint cause based on the information available and the investigation conducted.The device was returned for product analysis.Visual and tactile examination of the hypotube found a break at 24.3cm distal to the distal end of the strain relief.In addition, multiple hypotube kinks were identified.No other device issues were identified.It is possible that unintentional force was applied to the device while advancing across the lesion which potentially contributed to the break and unreported kinks.However, based on the available complaint information and condition of the returned device, a definitive conclusion cannot be established with certainty.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24378548
Report Number2124215-2026-09104
Device Sequence Number16004551
Product Code OOB
UDI-Device Identifier00191506014841
UDI-Public(01)00191506014841(17)260719(10)7399H24
Combination Product (Y/N)Y
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2026
Device Model NumberH7493960820400
Device Catalogue NumberH7493960820400
Device Lot Number07399H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown